# SDR 2002UALA00406

- Difficulty date: March 11, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 37,696 hours, 13,917 cycles
- Engine: Pwa PW2037
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON AFT PRESS CABIN PRESSURE DECK DUE TO EXCESS MAT'L LOSS AT LBL 11 TO LBL 13 AMD STATION 1680 TO STATION 1683.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED WITH DOUBLER AND FILLER.
